# SDR DALA2018110206404

- Difficulty date: October 29, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 61,289 hours, 22,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A GIRT BAR LUBRICATION,  FOUND THE R4 DOOR MOORING LINE LOOSE, ANDPULLED THROUGH MOORING LINE POCKET.   STOWED THE MOORING LINE IN MOORING LINE POCKET IAW AMDS W/C 2566-9001-4R.
